Drug interactions between boceprevir and digoxin
Interactions between your drugs
Applies to: digoxin and boceprevir
Boceprevir may increase the blood levels and effects of digoxin. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if you experience nausea, vomiting, diarrhea, loss of appetite, visual disturbances (blurred vision; light halos around objects; green or yellow vision), or an abnormally fast or slow or uneven heartbeat, as these may be signs and symptoms of excessive digoxin levels. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: boceprevir
Food significantly increases the absorption of boceprevir. You should take each dose of boceprevir with a meal or light snack. Taking it on an empty stomach may lead to inadequate blood levels and reduced effectiveness of the medication.
Applies to: digoxin
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.